Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 15, 2008, 9:56 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2008, 9:56 PM MDT (03:56 UTC)
- Expired
- Jul 16, 2008, 12:00 AM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Miguel County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2489 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 160400
FFWABQ
NMC047-049-160600-
/O.NEW.KABQ.FF.W.0019.080716T0356Z-080716T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
956 PM MDT TUE JUL 15 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
WEST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL MIDNIGHT MDT
* AT 951 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM TWO MERGING THUNDERSTORMS NEAR GLORIETA...OR
ABOUT 12 MILES EAST OF SANTA FE...MOVING SOUTHEAST AT 12 MPH. THE
HEAVY RAINFALL WILL CREATE FLASH FLOODING WITHIN PARTS OF SANTA FE
AS WELL AS COW CREEK...SANTA FE RIVER AND THE PECOS RIVER. WATER
MAY FLOW OVER PORTIONS OF STATE ROADS 50...63 AND 223.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
LAT...LON 3562 10551 3547 10565 3547 10592 3568 10608
3580 10578
$$
DPORTER2 follow-up statements
000
WGUS75 KABQ 160451
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 PM MDT TUE JUL 15 2008
NMC047-049-160600-
/O.CON.KABQ.FF.W.0019.000000T0000Z-080716T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-SANTA FE-
1050 PM MDT TUE JUL 15 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
CENTRAL SANTA FE AND WEST CENTRAL SAN MIGUEL COUNTIES...
AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN.
THE STRONGER THUNDERSTORMS WERE LOCATED NEAR PECOS...OR ABOUT 18 MILES
SOUTHEAST OF SANTA FE...MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED BY THE MODERATE TO HEAVY RAINFALL INCLUDE...
SANTA FE...
PECOS...
ROWE...
LAMY...
STATE ROADS 50...63 AND 223...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS POOR DRAINAGE AND LOW LYING AREAS.
LAT...LON 3562 10551 3547 10565 3547 10592 3568 10608
3580 10578
$$
DPORTER000
WGUS75 KABQ 160552
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 PM MDT TUE JUL 15 2008
NMC047-049-160601-
/O.EXP.KABQ.FF.W.0019.000000T0000Z-080716T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-SANTA FE-
1151 PM MDT TUE JUL 15 2008
...FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MDT FOR CENTRAL SANTA
FE AND WEST CENTRAL SAN MIGUEL COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL
WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. HOWEVER...EXPECT LIGHT TO MODERATE RAINFALL TO LINGER
FOR ANOTHER HOUR OVER THE AREA. SOME MINOR FLOODING MAY CONTINUE...
BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3562 10551 3547 10565 3547 10592 3568 10608
3580 10578
$$
DPORTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:17 PM MDT, 6 hours 39 minutes earlier.
Area forecast discussion, Jul 15, 3:17 PM MDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE JUL 15 2008 .DISCUSSION... MAIN FOCUS CONTINUES TO BE DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY. CONVECTIVE COMPLEX OVER THE TEXAS PANHANDLE THIS MORNING SENT AN OUTFLOW BOUNDARY WESTWARD INTO THE EASTERN PLAINS OF NM. BOUNDARY CURRENTLY SITTING IN THE VICINITY OF SUMNER LAKE UP TOWARD CLAYTON...WITH 60+ DEWPOINTS SOUTH AND EAST OF THE BOUNDARY...AND 40 AND 50 DEWPOINTS WEST OF THE BOUNDARY. THIS BOUNDARY AND THE TERRAIN HAS BEEN FOCUS FOR SHOWERS AND THUNDERSTORMS SO FAR THIS AFTERNOON. LOCALLY HEAVY RAIN WILL CONTINUE TO BE POSSIBLE WITH ANY STORM AS PRECIPITABLE WATER VALUE ON THE MORNING RAOB WAS 1.26. LOCALLY HEAVY RAINS HAVE ALREADY BEEN NOTED NEAR THE SACRAMENTO AND CAPITAN MOUNTAINS. WITH WEAK STEERING FLOW ACROSS THE STATE...STORMS WILL CONTINUE TO BE SLOW MOVING...OR DRIFT SLIGHTLY TOWARD THE EAST. IN ADDITION...LACK OF CLOUD COVER BY LATE MORNING ALLOWED TEMPS TO WARM. THIS COMBINED WITH MOIST ATMOSPHERE HAS GENERATED CAPE VALUES BETWEEN 1500 AND 2500 J/KG ACROSS THE EASTERN PLAINS. COULD SEE A FEW STRONG STORMS BEFORE THE EVENING IS OVER. UPPER HIGH WILL CONTINUE TO MIGRATE SLOWLY WESTWARD AND ELONGATE THROUGH THURSDAY. WEAK DISTURBANCES MAY CONTINUE TO ROUND THE HIGH DURING THIS PERIOD AND SPARK SHOWER AND THUNDERSTORM DEVELOPMENT... THOUGH ANY ONE RIPPLE IS HARD TO PINPOINT. OTHERWISE...TERRAIN WILL BE THE MAIN DRIVING FACTOR FOR THE NEXT COUPLE OF DAYS AS MOISTURE RECYCLES AROUND THE HIGH. BY THE END OF THE WEEK...UPPER HIGH SHOULD BE SITUATED OVER THE SOUTHWEST CONUS AND EXTENDING NORTHEASTWARD INTO WESTERN NM. A WEAK COLD FRONT IS STILL ADVERTISED TO MOVE INTO THE NORTHEAST LATE THURSDAY OR EARLY FRIDAY...AND WILL BE AN ADDITIONAL FOCUS FOR THUNDERSTORMS. OTHERWISE...WILL STILL SEE DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE EXTENDED AS ANOTHER SURGE OF MOISTURE FROM OLD MEXICO POSSIBLY MAKES IT INTO THE STATE. 34 && .AVIATION... LOCALIZED MVFR/IFR CIGS AND VSBYS WILL BE POSSIBLE THROUGH 04Z IN SHOWERS/THUNDERSTORMS ALONG WITH SFC WIND GUSTS TO AROUND 35 KTS AND OCNL MOUNTAIN OBSCURATIONS. THUNDERSTORMS SHOULD BECOME ISOLATED BY 06Z WITH MOSTLY AREAS OF LIGHT RAIN THEREAFTER...BUT OCNL MOUNTAIN OBSCURATIONS WILL PERSIST THROUGH 12Z WEDNESDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... UPPER LEVEL HIGH PRESSURE CENTERED GENERALLY SOUTH AND EAST OF NEW MEXICO WILL MEANDER JUST SLIGHTLY OVER THE NEXT 48 HOURS SUPPORTING SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WITH LINGERING OVERNIGHT LIGHT SHOWERS. THEREFORE...THE PATTERN OF WETTING RAINS WITH SOME LOCALLY HEAVY AMOUNTS AND EXCELLENT OVERNIGHT HUMIDITY RECOVERIES WITH LOCALLY POOR TO FAIR VENTILATION MAINLY ACROSS THE WEST WILL PERSIST THROUGH AT LEAST THURSDAY. LITTLE CHANGE IN THE WIND AS WELL WITH MAINLY WEST WINDS FROM THE CENTRAL MOUNTAINS WESTWARD AND SOUTHEAST TO SOUTH FLOW ACROSS THE EAST AND OCCASIONAL GUSTY THUNDERSTORM OUTFLOWS ALL AREAS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 90 62 91 / 30 30 30 20 GALLUP.......................... 58 84 56 86 / 30 30 20 20 GRANTS.......................... 57 83 55 87 / 30 40 20 20 GLENWOOD........................ 60 85 60 90 / 30 40 30 30 CHAMA........................... 42 79 44 80 / 40 40 30 30 LOS ALAMOS...................... 54 83 54 84 / 40 30 30 30 RED RIVER....................... 40 75 44 75 / 30 40 30 40 TAOS............................ 53 84 53 86 / 30 30 30 30 SANTA FE........................ 60 83 59 86 / 40 40 30 30 SANTA FE AIRPORT................ 58 86 58 88 / 30 30 30 30 ESPANOLA........................ 57 89 57 90 / 30 30 20 20 ALBUQUERQUE HEIGHTS............. 67 88 67 90 / 30 30 30 20 ALBUQUERQUE VALLEY.............. 65 89 64 91 / 30 30 30 20 ALBUQUERQUE FOOTHILLS........... 62 85 63 88 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 65 89 66 91 / 30 30 30 20 SOCORRO......................... 63 87 62 90 / 30 30 30 30 SANDIA PARK/CEDAR CREST......... 51 81 51 81 / 40 40 30 30 MORIARTY/ESTANCIA............... 57 84 56 87 / 40 40 30 40 CARRIZOZO....................... 60 86 60 88 / 40 40 30 40 RUIDOSO......................... 55 78 54 78 / 40 40 40 40 RATON........................... 55 86 55 85 / 30 30 30 30 LAS VEGAS....................... 55 83 55 83 / 40 30 40 40 ROY............................. 60 85 60 85 / 30 30 30 30 CLAYTON......................... 62 88 63 88 / 30 20 20 20 SANTA ROSA...................... 62 88 61 91 / 40 30 30 30 TUCUMCARI....................... 67 91 67 92 / 30 30 20 20 FORT SUMNER..................... 66 90 66 89 / 40 30 30 30 CLOVIS.......................... 66 87 65 88 / 40 30 30 30 PORTALES........................ 66 87 66 88 / 40 30 30 30 ROSWELL......................... 69 93 70 92 / 40 30 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/99
Hazardous weather outlook, Jul 15, 4:02 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 PM MDT TUE JUL 15 2008 NMZ001>021-026-161200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 402 PM MDT TUE JUL 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AND A FEW SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING ACROSS EASTERN NEW MEXICO. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY THUNDERSTORM ACROSS NORTHERN AND CENTRAL NEW MEXICO WHICH COULD LEAD TO LOCALIZED AREA OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL IS POSSIBLE WEDNESDAY AND THURSDAY ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. HEAVY RAIN MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING ACROSS EASTERN NEW MEXICO. SPOTTERS ARE ASKED TO CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE WEATHER OR FLASH FLOODING. 34
In the hours before
Special weather statement, Jul 15, 4:31 PM MDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT TUE JUL 15 2008 NMZ020-021-152300- CURRY COUNTY-ROOSEVELT COUNTY- 431 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL CURRY COUNTY... AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAINT VRAIN. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANNON AFB...MELROSE... PORTAIR AND RANCHVALE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 40
Special weather statement, Jul 15, 5:35 PM MDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT TUE JUL 15 2008 NMZ013-160000- QUAY COUNTY- 535 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL QUAY COUNTY... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN JON. MOVEMENT WAS NORTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL QUAY COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, Jul 15, 5:37 PM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL CAPULIN 36.74N 103.99W
07/15/2008 E0.88 INCH UNION NM PARK/FOREST SRVC
&&
DPORTERSpecial weather statement, Jul 15, 7:20 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 720 PM MDT TUE JUL 15 2008 NMZ005-160145- NORTHEAST HIGHLANDS- 720 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL MORA COUNTY... AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTH OF VALMORA. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. LOCATIONS IN THE PATH OF THIS STORM INCLUDE WATROUS. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, Jul 15, 9:17 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
917 PM MDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD QUEMADO 34.33N 108.50W
07/15/2008 CATRON NM DEPT OF HIGHWAYS
HOUSE FLOODED IN QUEMADO. REPORT FROM HIGHWAY DEPARTMENT
RELAYED VIA CATRON COUNTY SHERIFF DEPARTMENT.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:07 PM MDT | Flash Flood Warning | ABQ | Catron | 113 min |
| Jul 15, 6:16 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:28 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 15, 6:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Taos | 116 min |
| Jul 15, 6:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 7:29 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 15, 7:40 PM MDT | Flash Flood Warning | ABQ | Mora | 2 hr |
| Jul 15, 8:27 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 8:37 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 113 min |
| Jul 15, 8:58 PM MDT | Areal Flood Warning | ABQ | Catron | 3 hr |
| Jul 15, 9:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 15, 9:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 61 min |
| Jul 15, 9:45 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 90 min |
| Jul 15, 10:30 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 90 min |
| Jul 16, 12:48 PM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Jul 16, 12:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 16, 1:45 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 16, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 16, 3:01 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 16, 3:10 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 2 hr |
| Jul 16, 3:13 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 16, 3:17 PM MDT | Areal Flood Advisory | ABQ | Torrance | 118 min |
| Jul 16, 4:25 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 110 min |
| Jul 16, 4:34 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 116 min |
| Jul 16, 4:36 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 114 min |
| Jul 16, 4:47 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Jul 16, 5:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Jul 16, 5:55 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.